Bladder after radiotherapy

Can anyone offer help or advice after undergoing 28 days of radiotherapy for anal cancer. Treatment finished in September and I keep getting urine infections with intense back pain. I am now on my 5th course of antibiotics. Thankyou

  • Hi and a very warm welcome to the online community

    I'm sorry to read what you've been dealing with since you finished your radiotherapy treatment.

    As the online community is divided up into different support groups I'm going to recommend that you join the anal cancer group which will give you the chance to ask your question directly to those who have had the same type of treatment for the same type of cancer as you.

    If you'd like to do this just click on the link I've created and then choose 'click to join' or 'join' (depending on the device you're using) on the page that opens. You can then introduce yourself and post in the same way as you did here and join in with existing conversations by clicking on 'reply'. 

    It would be great if you could pop something about diagnosis and treatment so far into your profile as it really helps others when replying to you and also when looking for someone on a similar pathway. It also means that you don't have to keep repeating yourself. To do this click on your username and then select 'Profile'. You can amend it at any time and if you're not sure what to write you can take a look at mine by clicking on my username.

    If you have any difficulty navigating the community just drop me a reply and I'll be pleased to help

    x

    Community Champion Badge

    What is a Community Champion?

     "Never regret a day in your life, good days give you happiness, bad days give you experience"